On a metrization of polytopes
Fundamenta Mathematicae, Tome 47 (1959) no. 3, pp. 325-341
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_47_3_325_341,
author = {Karol Borsuk},
title = {On a metrization of polytopes},
journal = {Fundamenta Mathematicae},
pages = {325--341},
year = {1959},
volume = {47},
number = {3},
doi = {10.4064/fm-47-3-325-341},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-47-3-325-341/}
}
Karol Borsuk. On a metrization of polytopes. Fundamenta Mathematicae, Tome 47 (1959) no. 3, pp. 325-341. doi: 10.4064/fm-47-3-325-341
Cité par Sources :